# SDR HEEA107894

- Difficulty date: January 30, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N766P
- Make and model: Skrsky S76C
- Aircraft serial: 760594
- Aircraft time: 509 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transmitter
- Part number: 7645001078128
- Condition: Malfunctioned
- Location: M/R Gearbox
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AT 80 TORQUE MAIN TRANSMISSION PRESSURE DROPPED BELOW 50 PSI IN THE YELLOW RANGE, ABORTED FLIGHT AND RETURNED TO HMABP.  MAINTENANCE REPLACED TRANSMITTER.
